# SDR 95ZZZX3073

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1081
- System (JASC): 3340 · Exterior Lighting
- Part: Flasher Unit
- Condition: Defective
- Location: Galley Area
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SFO - APPROXIMATELY 30 MINUTES PRIOR TO DESCENT, A STRONG SMELL RESEMBLING BURNING INSULATION APPEARED IN THE LOWER GALLEY.  AFTER ALL GALLEY POWER REMOVED ODOR DISAPPEARED.  FOUND STROBE LIGHT FLASHER UNIT PRODUCING SMELL.  PLACED GALLEY POWER ON BUSES 1, 2, 3, NO ODOR NOTED.  NO PARTS REPLACED.
